# SDR 98ZZZX152

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N78987
- Make and model: Mooney M20C
- Aircraft serial: 2021
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Chafed
- Location: Gascolator
- Part time: 2,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FUEL LINE WAS FOUND CHAFED NEARLY THROUGH AT HALF-WAY POINT.  CHAFING CAUSED BY CARBURETOR HEAT CONTROL CABLE WHICH PASSES CLOSE TO THIS LINE WHERE IT GOES THROUGH THE FIREWALL.  AREA IS VERY DIFFICULT TO INSPECT REQUIRING A MIRROR AND FLASHLIGHT.  CHAFING HAD BEEN OCCURRING FOR SOME TIME.  FUEL LINE WAS REMOVED, REPLACED, AND ANTI-CHAFE MATERIAL APPLIED TO CARBURETOR HEAT CONTROL CABLE.
